# SDR AWKA7561028

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N756XJ
- Make and model: Cessna 750
- Aircraft serial: 7500256
- Aircraft time: 3,310 hours, 1,790 cycles
- Engine: Allsn AE3007C
- Engine time: 3,242 hours, 1,749 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224F
- Condition: Leaking
- Location: Bleed Duct
- Part time: 3,242 hours, 1,749 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW RECEIVED A RT ENG FIRE LIGHT AND ASSOCIATED EICAS MESSAGE ON TAKEOFF ROLL AT 75 KIAS.  LIGHTS WENT OUT WHEN PWR WAS REDUCED TO IDLE.  ENG FIRE EXTINGUISHING SYS WAS NOT ACTIVATED.  THE ACFT WAS INSPECTED BY MX AND WORN HIGH PRESSURE BLEED AIR DUCT SEALS WERE FOUND.  THE SEALS WERE REPLACED AND ENGINE OPS CHECKS WERE ACCOMPLISHED. OPS CHECKS WERE NORMAL.
